# SDR AT9900221

- Difficulty date: February 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N813AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47318
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 275
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL.  FOUND THE FUSELAGE SKIN BULGE AT BS 275 L-18L.  STRIPPED AREA, REMOVED FASTENERS, FOUND CORROSION.  REMOVED SECTION OF SKIN ABOVE AND BELOW LONGERON 18.  FABRICATED FINGER DOUBLER, FILLERS, AND EXTERNAL DOUBLERS, ALODINE, PRIMED, AND INSTALLED IAW DC9 SRM 53-04 FIG 12B, 51-10-3, 51-30-2, 51-30-5, AND RES NR 99577.
